Követés
Boris Mordukhovich
Boris Mordukhovich
Distinguished Professor of Mathematics, Wayne State University
E-mail megerősítve itt: math.wayne.edu - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
Variational analysis and generalized differentiation II: Applications
BS Mordukhovich
Springer, 2006
32132006
Approximation methods in problems of optimization and control
BS Mordukhovich
Nauka, Moscow, 1988
5271988
Maximum principle in the problem of time optimal response with nonsmooth constraints: PMM vol. 40, n≗ 6, 1976, pp. 1014–1023
BS Mordukhovich
Journal of Applied Mathematics and Mechanics 40 (6), 960-969, 1976
4731976
Nonsmooth sequential analysis in Asplund spaces
B Mordukhovich, Y Shao
Transactions of the American Mathematical Society 348 (4), 1235-1280, 1996
4151996
Complete characterization of openness, metric regularity, and Lipschitzian properties of multifunctions
B Mordukhovich
Transactions of the American Mathematical Society 340 (1), 1-35, 1993
4151993
Metric approximations and necessary optimality conditions for general classes of nonsmooth extremal problems
BS Mordukhovich
Doklady Akademii Nauk 254 (5), 1072-1076, 1980
3421980
Generalized differential calculus for nonsmooth and set-valued mappings
BS Mordukhovich
Journal of Mathematical Analysis and Applications 183 (1), 250-288, 1994
3271994
Variational analysis and applications
BS Mordukhovich
Springer, 2018
2782018
Extremal points and the Euler equation in nonsmooth optimization problems
AY Kruger, BS Mordukhovich
DOKLADY AKADEMII NAUK BELARUSI 24 (8), 684-687, 1980
2551980
Relative Pareto minimizers for multiobjective problems: existence and optimality conditions
TQ Bao, BS Mordukhovich
Mathematical Programming 122 (2), 301-347, 2010
2322010
Discrete approximations and refined Euler–Lagrange conditions for nonconvex differential inclusions
BS Mordukhovich
SIAM journal on control and optimization 33 (3), 882-915, 1995
2231995
Sensitivity analysis in nonsmooth optimization
BS Mordukhovich
Theoretical aspects of industrial design 58, 32-46, 1992
1841992
An easy path to convex analysis and applications
BS Mordukhovich, NM Nam
Synthesis Lectures on Mathematics and Statistics 6 (2), 1-218, 2013
1702013
New necessary optimality conditions in optimistic bilevel programming
S Dempe, J Dutta, BS Mordukhovich
Optimization 56 (5-6), 577-604, 2007
1552007
Subgradients of marginal functions in parametric mathematical programming
BS Mordukhovich, NM Nam, ND Yen
Mathematical Programming 116 (1), 369-396, 2009
1502009
Stability theory for parametric generalized equations and variational inequalities via nonsmooth analysis
B Mordukhovich
Transactions of the American Mathematical Society 343 (2), 609-657, 1994
1481994
Coderivative analysis of quasi-variational inequalities with applications to stability and optimization
BS Mordukhovich, JV Outrata
SIAM Journal on Optimization 18 (2), 389-412, 2007
1422007
Second-order subdifferential calculus with applications to tilt stability in optimization
BS Mordukhovich, RT Rockafellar
SIAM Journal on Optimization 22 (3), 953-986, 2012
1352012
Fréchet subdifferential calculus and optimality conditions in nondifferentiable programming
BS Mordukhovich, NM Nam, ND Yen
Optimization 55 (5-6), 685-708, 2006
1292006
Subdifferentials of value functions and optimality conditions for DC and bilevel infinite and semi-infinite programs
N Dinh, B Mordukhovich, TTA Nghia
Mathematical Programming 123 (1), 101-138, 2010
1162010
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20